# SDR IPXA2019121650030

- Difficulty date: December 15, 2019
- Submitted: December 16, 2019
- Operation: Air carrier
- Aircraft: N443UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 27388
- Aircraft time: 25,534 hours, 16,944 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 143N36915
- Condition: Damaged
- Location: Bs 708-730
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:CEXTERNAL FUSELAGE DAMAGE STA 708 -STA730 BETWEEN S-21L TO 25LFUSELAGE STA 708 TO STA 730 BETWEEN S-21L TO S-25L REPAIR HAS BEEN ACCOMPLISHED PER UPS EO NO B757-5330-74592-A THIS REPAIR IS TIME LIMITED TO 12 MONTHS FROM 12/14/19
